# SDR P5CA2021041800094

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,638 hours, 5,434 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT COMING FROM GALLEY.  RAN SMOKE, FIRE OR FUMES CHECKLIST.  REMOVED POWER FROM GALLEY VIA PULLED C/B, FUMES/ SMOKE SMELL SLOWLY DISSIPATED ( UPON GALLEY INSPECTION, DISCOVERED CHARRED PAPER TOWEL CONTAINER(WRAPPED IN PAPER), LEANING AGAINST A GALLEY LIGHT(GALLEY LIGHT MISSING COVER).  NO OTHER DEFECTS NOTED. IAW B767 AMM 05-51-56 ).
